# SDR CA140522002

- Difficulty date: May 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,685 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 1700064F
- Condition: Failed
- Location: Slat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SLAT FAIL MESSAGE ON THE GROUND BEFORE DEPARTURE, MESSAGE CLEARED, REOCCURRED IN THE AIR, DIVERTING.  ARFF NOT CALLED.   SFACE NR 1 REPLACED AND TESTED SERVICEABLE IAW AMM 27-53-02 PB 401.
